# SDR ASAA0782085

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5930496506
- Condition: Chafed
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND WING OUTBOARD FLAP INBOARD FIXED VANE L/E DOUBLER IS CHAFED.  REPLACED EXISTING DOUBLER PER SRM 51-70-2.
